# SDR C2XA97BT032

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 2A INSPECTION, FOUND PAX DOOR EMERGENCY LIGHT OUT.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AND OPS CHECKED LIGHT GOOD.  (M)
